It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-04-2006, 05:09 AM   #1
Junior Member
(female)
 
Join Date: May 2006
Posts: 12
Sephi HB User
seroquel

Hi,
I've just been put on Seroquel for bipolar disorder and was wondering if anyone has had bad side-effects from this?
I'm a little nervous of taking it.
Thanks
xxx

 
Old 11-04-2006, 08:45 AM   #2
Inactive
(female)
 
Join Date: Feb 2006
Location: WI
Posts: 2,779
tsohl HB User
Re: seroquel

Hi,
I can't speak from personal experience but my 24-year old son was on it, among many others. It was one he tolerated very well and he thought it was a good drug. I'm sure others on here will respond with their experiences. Good luck. Read up on it so you're informed, but don't be afraid. best, Tsohl

 
Sponsors Lightbulb
   
Old 11-04-2006, 10:56 AM   #3
Veteran
(female)
 
Join Date: Jun 2006
Posts: 359
gav_73 HB User
Re: seroquel

HI Sephi,

I was prescribed Seroquel for insomnia. I am Bipolar Type II subjected to extreme stress on a daily basis which causes me chronic insomnia, among other things. Apparently I am very sensitive to it. The first night I took one pill and it knocked me out for about thirteen hours. It hit me REALLY hard and it scared me. But, I was fine. I also experienced an EXTREME hangover in the morning that kept me in bed even longer. And that was from only 25mg. But, I did get a good night's sleep. On the other hand, I have really long, fast-paced workdays and have to commute about 500 miles a week, so I couldn't afford to have the hangovers. Therefore, I decided to try something different, because the nights I would experience the insomnia were the nights when I knew I had a really rough day ahead the next day and couldn't afford to be groggy.

I don't know what you take it for, and everyone is different. For me, personally, it wasn't the right fit. But my reasons were also unique to me. But aside from the groggyness, the medication was fine.

Hope this helps.

 
Old 11-04-2006, 06:23 PM   #4
Junior Member
(female)
 
Join Date: Oct 2006
Location: san francisco ca
Posts: 26
catlover4156 HB User
Re: seroquel

I take Seroquel for insomnia, Geodon and Klonopin for Bipolar. The Seroquel knocked me out from 9 pm - 10 am, but I think I'm used to it now. No side effects other than the initial grogginess.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Seroquel-Questions- Pls reply condemned Bipolar Disorder 7 07-19-2009 08:59 PM
anyone taking seroquel for sleep? pleasantville Sleep Disorders 10 08-17-2008 05:28 PM
Suboxone is a God send. WA2 Addiction & Recovery 9 08-15-2007 12:07 PM
Seroquel?????? Sunshinegirl Bipolar Disorder 36 06-21-2007 07:05 PM
MD prescribed Seroquel but I am not schizophrenic? ElizabethLost Schizophrenia 39 04-25-2007 03:14 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Abilify
Depakote
Lamictal
Lexapro
Lithium
  Prozac
Seroquel
Wellbutrin
Zoloft
Zyprexa




TOP THANKED CONTRIBUTORS



reesie (68), katlin09 (59), Administrator (24), TinoRock (14), bprapcyc (10), thatgirl141 (7), lynnlee (6), annii456 (4), ghelpmelivelife (4), goody2shuz (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1011), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (761), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:52 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!